Loading [MathJax]/extensions/tex2jax.js

Location of nonnegative solutions for differential equations on finite and semi-infinite intervals

Abstract


A variety of new existence criteria are presented for boundary value problems for second order differential equations. Our results rely on upper lower type inequalities for the appropriate Green’s functions

Authors

Ravi P. Agarwal,
Florida Institute of Technology, USA

Maria Meehan,
University College Dublin, Ireland

Donal O’Regan,
National University of Ireland, Galway, Ireland

Radu Precup
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Bondary value problems; upper and lower inequalities; Green’s functions; Krasnoselskii’s fixed point theorem; existence criteria.

Paper coordinates

R.P. Agarwal, M. Meehan, D. O’Regan, R. Precup, Location of nonnegative solutions for differential equations on finite and semi-infinite intervals, Dynamic Systems and Applications 12 (2003), 323-332.

PDF

About this paper

Journal

Dynamic Systems and Applications

Publisher Name
Print ISSN

1056-2176

Online ISSN

MR 2020470, Zbl pre02061133.

google scholar link

2003

Related Posts